Siberian Mathematical Journal

, Volume 32, Issue 1, pp 38–46 | Cite as

Transition phenomena for the total number of offsprings in a Galton-Watson branching process

  • A. V. Karpenko
Article
  • 22 Downloads

Keywords

Transition Phenomenon 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. G. Pakes, “Some limit theorems for the total progeny of a branching process,” Adv. Appl. Probab.,3, No. 1, 176–192 (1971).Google Scholar
  2. 2.
    S. V. Nagaev and R. Mukhamedkhanova, “Transition phenomena in branching random processes with discrete time,” in: Limit Theorems and Statistical Inference [in Russian], Fan, Tashkent (1966), pp. 83–89.Google Scholar
  3. 3.
    K. S. Fahady, M. P. Quine, and D. Vere-Jones, “Heavy traffic approximations for the Galton-Watson process,” Adv. Appl. Probab.,3, No. 2, 282–300 (1971).Google Scholar
  4. 4.
    S. V. Nagaev and A. V. Karpenko, “Limit theorems for the total number of offsprings in a Galton-Watson branching process. Preprint No. 33, Akad. Nauk SSSR, Sib. Otd. Inst. Mat., Novosibirsk (1987).Google Scholar
  5. 5.
    I. J. Good, “The number of individuals in a cascade process,” Proc. Cambridge Philos. Soc.,45, 360–363 (1949).Google Scholar
  6. 6.
    N. U. Prabhu, Stochastic Processes, Macmillan, New York (1965).Google Scholar
  7. 7.
    W. Feller, An Introduction to Probability Theory and Its Applications, Vol. II, Wiley, New York (1966).Google Scholar

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • A. V. Karpenko

There are no affiliations available

Personalised recommendations